# SDR AU510001519

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 54,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR LOWER FORWARD FRAME RADIUS AND `T` FRAME CRACKED THROUGH THREE FASTENER HOLES.  FOUND DURING INSPECTION IAW SB 727-52-0149.
